Well, as a some of you know, a couple of weeks ago I had an infection in my finger. This finger ended up growing bigger and bigger, and I finally had it popped and squeezed and went on some antibiotics. Well, about a week after going on this medication called Augmentin, which is really Amoxacillin (sp?), I suddenly started breaking out in little red bumps. It was about fifteen minutes before the chapel program at Jr High started when I started feeling itchy. About twenty minutes later I lifted up my shirt to discover, lo and behold, I had more red spots than the pimply face of 14 year old boy. I went back to the place and they said that I could stop taking the meds and that it should be good by now. Fastforward two days, and the spots got worse and covered most of my body. my nose went untouched. it even worked its ways on the the palms of my hands. So we went to the emergency room and they said I had a pretty good allergy now to Penicillin and Amoxacillin.
fastforward another couple days and the spots have started to fade a bit and now are more of a purple. Leah has given me the adorable and affectionate term of endearment “Spot”. She also took some pics and I’ll probably put a couple of those up.